# SDR SWAA2015040838266

- Difficulty date: March 30, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 25,839 hours, 16,845 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 4971752503
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR GEAR TAB CRACKED AT OTBD HINGE CUT OUT, LOWER SIDE.  REPAIRED TAB IAW AMM.
